# SDR HAIHEEA9845

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 164A1681
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP WILL NOT WORK AND POPS CIRCUIT BREAKERS.
